# SDR GUUA94753071210A

- Difficulty date: July 12, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 28,797 hours, 35,268 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Missing
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED AFT LOWER COUNTER BALANCE UPPER ATTACH POINT HAS A MISSING NUT PLATE.  GAINED ACCESS THROUGH DOOR FRAME SKIN REPLACED BROKEN NUT PLATE AND INSTALLED DOUBLER REPAIR.
